Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Clonidine and sleep SLS

Posted by Tomatheus on January 13, 2012, at 21:00:51

In reply to Re: Clonidine and sleep Tomatheus, posted by SLS on January 13, 2012, at 6:16:19

Scott,

Thank you for your reply. I don't think that the evidence that clonidine might help with my sleep is impressive, although there does seem to be evidence that the medication suppresses REM sleep and prolongs slow-wave sleep at higher doses. I also came across a post on another forum from someone who reported falling asleep more quickly and waking up more easily while taking clonidine, so that got me wondering about how it might affect my hypersomnia and sleep/wake difficulties.

I think that the evidence that clonidine might help with my concentration, overall cognition, and psychosis is somewhat compelling, hence my desire to ask my psychiatrist about it. I also agree that guanfacine is worth considering, and I wonder if it might be less likely to worsen my depressive symptoms than clonidine. If I make it to my next scheduled appointment with my psychiatrist, I think I will go in there with the goal of discussing both clonidine and guanfacine.

Tomatheus


Suffers from anergic depression and aminoguanidine-induced psychosis and cognitive impairment, diagnosed with schizoaffective disorder.

Taking 5 mg Abilify, 2.25 mg Hydergine, and five supplements.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Tomatheus thread:1007137
URL: http://www.dr-bob.org/babble/20120108/msgs/1007205.html